# SDR AALA20130318017

- Difficulty date: March 18, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 36,288 hours, 14,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BAFFEL FRAME ATTACHMENT ANGLE MISSING AT BODY STATION 500E, STRINGER 25R.  INSTALLED FRAME ATTACHMENT ANGLE AT BODY STATION 500E AFT SIDE OF FRAME AT STRINGER 25R PER AARD 51-10-05-1.
